Title: Classification of totally real 3-dimensional submanifolds of S^6(1) wth K greater-than-or-equal-to 1/16
Authors: Dillen, Franki ×
Verstraelen, Leopold
Vrancken, Luc #
Issue Date: 1990
Publisher: Math soc japan
Series Title: Journal of the mathematical society of japan vol:42 issue:4 pages:565-584
ISSN: 0025-5645
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science